# SDR AALA202203019735

- Difficulty date: February 5, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757028100200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD FLAP INTERCONNECTING STRUT FITTING BEARING HAS EXCESSIVE PLAY, FOUND BORE OUT OF TOLERANCE. REPLACED FITTING PER SRM 51-42-11.
